# SDR CA151130007

- Difficulty date: November 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE HAD AN UNCOMMANDED FLAMEOUT ON APPROACH AT AROUND 2000 FT. ACFT LANDED UNEVENTFULLY.  AFTER TROUBLESHOOTING, IT WAS DECIDED TO REPLACE THE FUEL FLOW DIVIDER.
